MAUDE Adverse Event Report: MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 1002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the investigator´s criteria, the sae has been determined to be related to the procedure (causal), but not related to the investigational device.
 
Event or Problem Description
The reported sae was described as mitral insufficiency due to left ventricular outflow tract obstruction leading to abnormal systolic movements which led to a prolonged hospitalization.The subject is a 58-year-old male patient.He presented with hepatocarcinoma and chron's disease and underwent laparoscopic ileocolic resection on (b)(6) 2023.During the surgery, two clips were implanted in a blood vessel.On (b)(6) 2023 the subject experienced left ventricular outflow tract obstruction, which lead to systolic anterior motion in context of postoperative hypovolemic shock, hypotension (treated with noradrenaline) and severe anemia.During the postoperative period, the subject had severe mitral regurgitation with tendinous cord rupture and mitral valve prolapse.Perioperative atrial fibrillation.

Brand Name
M/L-10 MULTI-FIRE CLIP APPLIER, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key17315404
Report Number1223422-2023-00028
Device Sequence Number6225912
Product Code GEI
UDI-Device Identifier00811099010388
UDI-Public00811099010388
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K013695
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1002
Device Catalogue Number1002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale